Rash + Juvederm

Narrow 9 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Rash and Blisters on Skin Above Upper Lip After Juvederm Injections?

On the 4th day after my Juvederm injections for my lips, there appeared a rash and some small blisters on the skin above my upper lip. Two of the... READ MORE

Blotchy rash near (not on) injection site after Juvederm (Photo)

I received an injection of Juverderm yesterday. The left side of my top lip required more of the syringe than the right side. Now, my right side has... READ MORE

Is the Herpes Diagnosis Being Used by Docs to Cover Up a Cross Contamination Infection?

I recently went to a "new" place for juvederm injections. I had juvederm before, but not at this place. I called the doc a few days later to... READ MORE

I still have a rash on the inside of my upper lip 3 weeks after Juvederm filler. What should I do?

Went in to get lip injection and like my results a week later notice that there were a rash inside upper lip small rash with a few small bumps don't... READ MORE

What is "cytotoxic dermatitis with Eosinophils" biopsied from rash on lower legs and will it effect me having Juvederm in face?

I was in the medical field (phlebotomist, med ted) for years in the 70 and 80's, and was diagnosed with Hep C 12 years ago. I just had a liver biopsy... READ MORE

I have rash and numbness 4 days after lip filler. Any suggestions? (photos)

I had my lips filled 4 days ago that evening I had a weird rash come up the left side of My face, my nostril is very tender to touch.. The swelling... READ MORE

Red burning rash 2 months post Juvederm. Could this be from Juvederm?

I had 1 cc of Juvederm Ultra in each pre jowl succulous on Jan 20, 2015. Twice since then I have had flare ups small lumpy red burning skin rash in... READ MORE

1.5 syringes of Juvederm Ultra Plus and 3 months later my lips shrunk down and now I have skin rash around my mouth (Photo)

Pic 1 shows my lips before injection. First injection 1 full syringe. 3 days later you can see lips are uneven. 1 week later doctor injects .5 (half)... READ MORE

Can Juverderm cause a rash on the face?

I had a juvederm injection a couple of months ago into my "Marionette lines" and into my lower lip. About a month later, I developed a severe rash on... READ MORE

No matching results